# SDR USAASB99128

- Difficulty date: May 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223US
- Make and model: Boeing 737201
- Aircraft serial: 21665
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: BAC1521522
- Condition: Failed
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RDU FL324 - ON CLIMB-OUT FROM CLT, JUST PRIOR TO PASSING RDU, CAPTAIN REPORTED HEARING TWO LOUD BANGS FROM THE FORWARD CABIN/MAIN ENTRY DOOR AREA.  FLGIHT DIVERTED TO RDU AND LANDED WITHOUT FURTHER INCIDENT.  RDU MAINTENANCE HAD DIFFICULTY OPENING THE DOOR, SO THE PASSENGERS HAD TO EXIT FROM THE AFT ENTRY DOOR.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE FORWARD ENTRY DOOR SEAL HAD BLOWN.  REMOVED AND REPLACED DOOR SEAL AND TWO ROLLERS THAT WERE FOUND BROKEN.  PRESSURIZATION CHECK AND OPERATIOAL CHECK OF DOOR NORMAL.  (M)
